Use of Fab fragments of digoxin-specific antibodies in the therapy of massive digoxin poisoning

Jerrold Leikin*, Stephen Vogel, Jeffrey Graff, Robin Goldman-Leikin, Vincent P. Butler, Edgar Haber, Thomas W. Smith

*Corresponding author for this work

Research output: Contribution to journalArticle

8 Scopus citations

Abstract

A case of massive digoxin ingestion with multiple arrhythmias, consisting of high grade A-V block and ventricular ectopy not responsive to lidocaine, is described. The arrhythmias ceased following administration of digoxin-specific Fab fragments. The patient improved and was transferred to the psychiatric unit.

Original languageEnglish (US)
Pages (from-to)175-178
Number of pages4
JournalAnnals of Emergency Medicine
Volume14
Issue number2
DOIs
Publication statusPublished - Feb 1985

    Fingerprint

Keywords

  • digoxin, overdose, treatment
  • drug, overdose, digoxin
  • poisoning, digoxin, treatment, Fab fragments

ASJC Scopus subject areas

  • Emergency Medicine

Cite this